Periodic solutions of the heat equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 247-251
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a25,
author = {P. V. Cherpakov},
title = {Periodic solutions of the heat equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {247--251},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a25/}
}
P. V. Cherpakov. Periodic solutions of the heat equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 247-251. http://geodesic.mathdoc.fr/item/IVM_1959_2_a25/